A member asked:
Disclaimer

My daughter accidentally got of hold of her nystatin and triamcinolone acetonide cream and ate some of it. What should I do?

1 doctor answer
Dr. Jay Park
Dr. Jay Park answered
49 years experience in Pediatrics
Not to worry: It is very unlikely for your child to develop any serious side effect.
Answered on May 12, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old female asked:
Dr. Larry Lutwick
48 years experience in Infectious Disease
The nystatin is not: Absorbed so not an issue. How much steroid cream did he ingest? But likely not a problem. Keep better care of your meds.
A 50-year-old member asked:
Dr. David Voron
50 years experience in Dermatology
See below: This combination may be prescribed when the physician is not sure whether he is dealing with a yeast infection (treated by nystatin), or a non-infecti ... Read More
2
2 thanks
A 68-year-old female asked:
Dr. Robert Jackson
42 years experience in Dermatology
Steroid: It is a antifungal-steroid cream. The steroid stops the itch.
3
3 thanks
A female asked:
Dr. Jovita Anyanwu
29 years experience in Internal Medicine
It: Will reduce the inflammation or bump.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month